Appeal after bag theft

British Transport Police logo

British Transport Police logo

0
Have your say

A BAG containing potentially harmful medication was lost by a passenger on board a train between Doncaster and Sheffield on Saturday, 19 May 2012.

Officers are warning the prescription drugs could be potentially dangerous if swallowed by anyone other than the prescribed recipient.

PC Wayne Heslop, of BTP, said: “A passenger, who is prescribed the medication to aid his recovery from a serious injury, was travelling on the 9.58am CrossCountry service between Doncaster and Sheffield railway stations when he mislaid his orange-coloured rucksack containing around five days worth of medication.

“The medication in the bag included quantities of methadone, diazepam, nitrazepam, pregabalin and ludrocortisone.

“I would urge anyone who may have picked up this bag, accidentally or otherwise, to hand it in to a police station immediately.

“Clearly, this medication could have very serious consequences if consumed by anyone other than the person it has been prescribed to, and could be especially dangerous if found by children.”

Anyone with information is asked to contact British Transport Police urgently on Freefone 0800 405040, or the independent charity Crimestoppers on 0800 555111.